Accessibility navigation


A shock reflection problem in compressible gas dynamics with a similarity solution

Glaister, P. (1988) A shock reflection problem in compressible gas dynamics with a similarity solution. IMA Journal of Numerical Analysis, 8 (3). pp. 343-356. ISSN 0272-4979

Full text not archived in this repository.

To link to this article DOI: 10.1093/imanum/8.3.343


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15597
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation